Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: C | G
Number of items: 2.

C

Caporale, Guglielmo Maria, Ntantamis, Christos, Pantelidis, Theologos, Pittis, Nikitas (2005) The BDS test as a test for the adequacy of a GARCH (1, 1) specification: a Monte Carlo study. Journal of Financial Econometrics, 3 (2). pp. 282-309. ISSN 1479-8409. E-ISSN 1479-8417. (doi:10.1093/jjfinec/nbi010) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

G

Griffin, Jim E. (2011) Inference in Infinite Superpositions of Non-Gaussian Ornstein–Uhlenbeck Processes Using Bayesian Nonparametic Methods. Journal of Financial Econometrics, 9 (3). pp. 519-549. ISSN 1479-8409. (doi:10.1093/jjfinec/nbq027) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Thu Dec 12 22:51:48 2019 GMT.